# SDR WX0A072239

- Difficulty date: October 29, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N881GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49708
- Aircraft time: 55,478 hours, 31,533 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 6 LT EMER LIGHT INOPERATIVE.  RELAMPED LIGHT.  OPERATIONS CHECKED GOOD IAW AMM 33-53-00.
